# SDR SWAA2022090750123

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737
- Aircraft serial: 29852
- Aircraft time: 60,976 hours, 36,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LIGHTING EMER CHAR L AFT CB TRIPPED / [01] R + R?D AFT L EMERGENCY LIGHTS POWER SUPPLY + BATTERY + L FWD BATTERY PACKS PER AMM 33-51-06.
